# SDR FDEA201005041439

- Difficulty date: May 4, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 451N570081
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RH CARGO NET TIE-DOWN FITTINGS AT STA 620, STA 640 AND STA   660 FOUND WITH CORROSION.  TIE DOWN FITTING  FOUND DEEP PITTING CORROSION EXCEEDED LIMIT AS PER SRM 53-00-53 FIG. 101 REV, 99. CORRODED PLATE AT STA 620 RT R & R WITH NEW PLATE 451N5700-81 AS PER SRM 51-40-02 REV. 99.  TIE DOWN FITTINGS 2 EA. CORROSION REMOVED AND TREATED AS PER SRM 51-10-02 AND 51-20-01 REV. 99. TIE DOWN FITTING RE-WORKED AREA MATERIAL REMOVED 0.015", ORIGINAL THICKNESS 0.180" FOUND WITHIN LIMIT AS PER E.A. F-5340-138535.  REPAIR IS CLASSIFIED AS MAJORE REPAIR AS PER GMM 6-2-100 CRITERIA.
